Resultats globals: 13 registres trobats en 0.02 segons.
Articles, 13 registres trobats
Articles 13 registres trobats  1 - 10següent  anar al registre:
1.
8 p, 630.9 KB Zero-Hopf Periodic Orbit of a Quadratic System of Differential Equations Obtained from a Third-Order Differential Equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the zero-Hopf bifurcation of the third-order differential equations x″′+(a1x+a0)x″+(b1x+b0)x′+x2=0,where a, a , b and b are real parameters. The prime denotes derivative with respect to an independent variable t. [...]
2019 - 10.1007/s12591-017-0375-5
Differential Equations and Dynamical Systems, Vol. 27, Issue 1-3 (January 2019) , p. 75-82  
2.
7 p, 266.0 KB Periodic solutions of some classes of continuous second-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba (Algèria). Department of Mathematics)
We study the periodic solutions of the second--order differential equations of the form x x^n = f(t), or x.
2017 - 10.3934/dcdsb.2017022
Discrete and Continuous Dynamical Systems. Series B, Vol. 22 Núm. 2 (2017) , p. 477-482  
3.
8 p, 872.5 KB Zero-Hopf bifurcation in the generalized Michelson system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of two periodic solutions bifurcating from a zero–Hopf equilibrium for the differential system x ̇ =y, y ̇ =z, z ̇ =a by cz−x^2/2, where a, b and c are real arbitrary parameters. [...]
2016 - 10.1016/j.chaos.2015.11.013
Chaos, Solitons and Fractals, Vol. 89 (2016) , p. 228-231  
4.
10 p, 710.0 KB Periodic orbits of the generalized Friedmann-Robertson-Walker Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x′′ − λx = εV ′x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. [...]
2013 - 10.1007/s10509-012-1314-0
Astrophysics and Space Science. An International Journal of Astronomy, Astrophysics and Space Science, Vol. 344 Núm. 1 (2013) , p. 45-50  
5.
8 p, 381.8 KB Periodic solutions of second order Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x′′ − λx = εV ′x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. [...]
2013 - 10.1080/14689367.2013.781133
Dynamical Systems. An International Journal, Vol. 28 Núm. 2 (2013) , p. 214-221  
6.
17 p, 377.6 KB On the limit cycles for a class of fourth-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation . . . . x + (1 + p2)¨x + p2x = εF(x, x,˙ x, ¨. . . x), where p is a rational different from 0, ε is small and F is a nonlinear function.
2012
Journal of Physics. A. Mathematical and General, Vol. 45 (2012) , p. 55214  
7.
19 p, 735.7 KB Limit cycles for a class of fourth-order autonomous differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the fourth-order differential equation . . . . x − (λ + µ). . . x + (1 + λµ)¨x − (λ + µ) ˙x + λµx = εF(x, x,˙ x, ¨. [...]
2012
Electronic Journal of Differential Equations, Vol. 2012 Núm. 22 (2012) , p. 1-17  
8.
13 p, 758.9 KB Periodic orbits of the fourh-order non-autonomous differential equation u'''' q u'' p u= F(t,u,u',u'',u''') / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the fourth–order differential equation u′′′′ + qu′′ + pu = εF(t, u, u′, u′′, u′′′), where q, p and ε are real parameters, ε is small and F is a nonlinear nonautonomous periodic function with respect to t. [...]
2012 - 10.1016/j.amc.2012.06.047
Applied Mathematics and Computation, Vol. 219 (2012) , p. 827-836  
9.
8 p, 712.0 KB Periodic orbits of a non-autonomous quadratic differential system obtained from third-order differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
2012 - 10.1080/14689367.2011.638274
Dynamical Systems. An International Journal, Vol. 27 Núm. 2 (2012) , p. 161-168  
10.
9 p, 1.8 MB Periodic orbits of the spatial anisotropic Manev problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
2012 - 10.1063/1.4771902
Journal of Mathematical Physics, Vol. 53 (2012) , p. 122903  

Articles : 13 registres trobats   1 - 10següent  anar al registre:
Vegeu també: autors amb noms similars
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.